# SDR FDEA202305131026

- Difficulty date: May 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 113T191326
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING CROSSBEAM REPAIR FOUND ON M/D AT FR 32 BTW   Y1456 ~ Y1959 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA   6-5310-90891 C,TITLE:FUSELAGE - MAIN FRAME - CRACK IN FR31 & FR32 CROSS BEAM AT   STIFFENER BETWEEN Y=1456 AND Y=1959 (LH SIDE),THIS REPAIR IS CLASSIFIED AS A MAJOR   CATEGORY B REPAIR.  "MAJOR REPAIR"
